Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 347570, 12 pages
http://dx.doi.org/10.1155/2012/347570
Research Article

Cluster Anti-Synchronization of Complex Networks with Nonidentical Dynamical Nodes

1Department of Mathematics and Physics, Changzhou Campus, Hohai University, Jiangsu, Changzhou 213022, China
2Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 5 June 2012; Accepted 19 June 2012

Academic Editor: Chong Lin

Copyright © 2012 Shuguo Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuguo Wang, Chunyuan He, and Hongxing Yao, “Cluster Anti-Synchronization of Complex Networks with Nonidentical Dynamical Nodes,” Journal of Applied Mathematics, vol. 2012, Article ID 347570, 12 pages, 2012. https://doi.org/10.1155/2012/347570.